# SDR FDEA201101060043

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398524020000
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION EXTERIOR SKIN IS SCUFFED AT 4 INCHES FWD OF FR 80/82 BETWEEN  S2-3R.  BLENDED AREA TO A SMOOTH CONTOUR IAW SRM 51-73-10 PG 209.  CHECKED LIMITS BEFORE 0.197, AFTER 0.0191, LOSS 0.006 WHICH IS WITHIN LIMITS IAW SRM 53-19-12 FIG 102 PARA 5.  REPROTECTED AREA IAW SRM 51-75-10 PG 225 PARA 10C.
